# SDR AALA202312184362

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 33,862 hours, 14,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING CARD 08C20025006 (DVI- EMERGENCY ESCAPE SLIDE AND PRESSURE BOTTLE ) FOUND HEAT SHRINK TUBING IMPROPERLY INSTALLED ON THE R2 SLIDE. MAINTENANCE INSTALLED HEAT SHRINK TUBING IAW AARD 25-66-00-4.
